# SDR ASAA2014121810011

- Difficulty date: December 18, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 18,096 hours, 5,504 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PHONE NR 1 AND NR 2 INOPERATIVE.  CHIMES AND FMC APPEAR TO WORK NORMALLY.  SAT COMM WOULD NOT CONNECT.  ACFT GROUNDED.  PERFORMED SATCOM COMMUNICATION SYS TEST STEPS A-E F/O AMM TASK 23-15-00-801.  OPS CK GOOD.
